# SDR CALA2024051301447

- Difficulty date: May 7, 2024
- Submitted: May 13, 2024
- Operation: Air carrier
- Aircraft: N834UA
- Make and model: Airbus A319-131
- Aircraft serial: 1420
- Aircraft time: 70,319 hours, 31,099 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 0727540
- Condition: Missing
- Location: Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDA 2 FUEL CAP FOUND MISSING ONM ARR FROM ATL CONTACTING ATL TO FOLLOW UP IF LEFT BEHIND ITEM CLOSED WILL UPDATE AS NEEDED
